RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC228,
    author = {G. Landsmann and J. Schicho and F. Winkler},
    title = {{The Parametrization of Canal Surfaces and the Decomposition of Polynomials into a Sum of Two Squares}},
    language = {english},
    journal = {Journal of Symbolic Computation},
    volume = {32},
    number = {1&2},
    pages = {119--132},
    isbn_issn = {ISSN 0747-7171},
    year = {2001},
    refereed = {yes},
    length = {16}
    }